# SDR UPS803770

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 561214815
- Condition: Cracked
- Location: Bs 1810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACKED CENTER SPAR/AFT SPAR ANGLE ON SLANTED BELT FRAME BETWEEN HORIZONTAL STAB AT F.S. 1810, BETWEEN LONGERONS 2L-2R.  REPLACED IAW SRM 51-1-21.
